Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Changes in menstrual flow, starts with brown and turns red later, mid cycle spotting, have kidney stone. Could stones be causing this?

i am 44 i have notice some change in my mense . now when i started its brown then later it turn red then last month about 8 day after my menes ihad sex with my husband it was a little painful then i spotted a little this month im back on and it started out brown again i was told about 7 months ago that i had a kidney stone could this have anything to do with this
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Derekshirley,

The color of your menses I think has no relation with the kidney stone which is present.
In cases of kidney stone if it is causing some bleeding because of some erosion in the urinary tract than it will be comming through urine rather than with the menses. It may be there that you can have some change in the intensity of kidney problem during your menses because of the hormonal changes taking place.
Now as far as the color of your menses is concern if this is something new and happening for last few months only and there are no other problem associated with it than it can be because of the changes in the pattern of your flow because of your age. I would suggest you to consult some gynaecologist regarding this change.

Thanks and take care.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor